# SDR REXA201100237

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW DECLARED AN EMERGENCY INTO YUL DUE TO ANTI-SKID OUTBOARD CAUTION DEFERRED IAW MEL 32-44-01 AUTH 42551.
